Previous |  Up |  Next


initial value problem; impulsive functional differential inclusions; convex multivalued map; fixed point; mild solution
In this paper the Leray-Schauder nonlinear alternative for multivalued maps combined with the semigroup theory is used to investigate the existence of mild solutions for first order impulsive semilinear functional differential inclusions in Banach spaces.
[1] Agur, Z., Cojocaru, L., Mazur, G., Anderson, R. M. and Danon, Y. L.: Pulse mass measles vaccination across age cohorts. Proc. Nat. Acad. Sci. USA 90 (1993), 11698–11702.
[2] Banas, J. and Goebel, K.: Measures of Noncompactness in Banach Spaces. Marcel Dekker, New York, 1980. MR 0591679
[3] Corduneanu, C.: Integral Equations and Applications. Cambridge Univ. Press, New York, 1990. MR 1109491 | Zbl 1156.45001
[4] Deimling, K.: Multivalued Differential Equations. De Gruyter, Berlin, 1992. MR 1189795 | Zbl 0820.34009
[5] Dugundji, J. and Granas, A.: Fixed Point Theory. Monografie Mat. PWN, Warsaw, 1982. MR 0660439
[6] Erbe, L., Freedman, H. I., Liu, X. Z. and Wu, J. H.: Comparison principles for impulsive parabolic equations with applications to models of singles species growth. J. Austral. Math. Soc. Ser. B 32 (1991), 382–400. MR 1097111
[7] Goldbeter, A., Li, Y. X. and Dupont, G.: Pulsatile signalling in intercellular communication: Experimental and theoretical aspects. Mathematics applied to Biology and Medicine, Werz. Pub. Winnipeg, Canada (1993), 429–439.
[8] Hu, Sh. and Papageorgiou, N.: Handbook of Multivalued Analysis, Volume I: Theory. Kluwer, Dordrecht, Boston, London, 1997. MR 1485775
[9] Kirane, M. and Rogovchenko, Y. V.: Comparison results for systems of impulsive parabolic equations with applications to population dynamics. Nonlinear Anal. 28 (1997), 263–276. MR 1418135
[10] Lakshmikantham, V., Bainov, D. D. and Simeonov, P. S.: Theory of Impulsive Differential Equations. World Scientific, Singapore, 1989. MR 1082551
[11] Lasota, A. and Opial, Z.: An application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations. Bull. Polish Acad. Sci., Ser. Sci. Math. Astronom. Phys. 13 (1965), 781–786. MR 0196178
[12] Liu, X., Sivaloganathan, S. and Zhang, S.: Monotone iterative techniques for time-dependent problems with applications. J. Math. Anal. Appl. 237 (1999), 1–18. MR 1708157
[13] Liu, X. and Zhang, S.: A cell population model described by impulsive PDEs-Existence and numerical approximation. Comput. Math. Appl. 36 (8) (1998), 1–11. MR 1653819
[14] Martelli, M.: A Rothe’s type theorem for non compact acyclic-valued maps. Boll. Un. Mat. Ital. 11 (Suppl. Fasc.) (1975), 70–76. MR 0394752 | Zbl 0314.47035
[15] Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York, 1983. MR 0710486 | Zbl 0516.47023
[16] Samoilenko, A. M. and Perestyuk, N. A.: Impulsive Differential Equations. World Scientific, Singapore, 1995. MR 1355787
[17] Yosida, K.: Functional Analysis. $6^{\text{th}}$ edn. Springer-Verlag, Berlin, 1980. MR 0617913 | Zbl 0830.46001
Partner of
EuDML logo